# SDR UPS203735

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CRACKED SHEAR TIE AT FS 294, STA 8 TO 9L.  REPAIRED IAW SRM 51-40-3, 51-30-2, B727-5310-1259.
